MathSciNet Relay Station
MathSciNet bibliographic data
MR2085410 65H10 (15A24)
Ivanov, Ivan G.; Hasanov, Vejdi I.; Uhlig, Frank Improved methods and starting values to solve the matrix equations $X\pm A^*X^{-1}A=I$ iteratively. Math. Comp. 74 (2005), no. 249, 263–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement